Kansas, 2008

Tornadoes and Hail in Kansas, June 5, 2008

June 5, 2008 · NWS DDC · 40 events in 12 counties and zones

An upper level disturbance moving northeast helped enhance convergence along a dry line to produce severe thunderstorms. Hail, high wind and a few tornadoes were observed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$67,000
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DDC wrote it up.

An upper level disturbance moving northeast helped enhance convergence along a dry line to produce severe thunderstorms. Hail, high wind and a few tornadoes were observed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 5, 1:50 AM CST, 9 hours 30 minutes earlier.

Area forecast discussion, Jun 5, 1:50 AM CST, 9 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
250 AM CDT THU JUN 5 2008

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST FOCUS WILL BE ON CHANCES FOR THUNDERSTORMS THIS
AFTERNOON AND EVENING.

WV IMAGERY AND 00Z UPPER AIR ANALYSIS INDICATES A STRONG UPPER LEVEL
TROUGH OF LOW PRESSURE PUSHING EAST ACROSS UTAH WITH A SOUTHWESTERLY
FLOW ALOFT IN PLACE ACROSS WESTERN KANSAS. A +100KT UPPER LEVEL JET
IS DIVING SOUTHEAST INTO THE TROUGH AND EXITING TO THE NORTHEAST
ACROSS EASTERN COLORADO. AT THE SURFACE, A LOW PRESSURE CENTER IS
SET UP IN SOUTHEASTERN COLORADO WITH A WARM FRONT STRETCHING FROM
THE LOW NORTHEAST INTO EASTERN NEBRASKA. A DRYLINE IS LOCATED IN THE
CENTRAL PORTION OF THE CWA.

SHORT RANGE MODELS ARE IN GENERAL AGREEMENT INDICATING THE UPPER
LEVEL TROUGH OF LOW PRESSURE IN THE FOUR CORNERS REGION LIFTING
NORTHEAST ACROSS EASTERN COLORADO TODAY AND INTO WESTERN NEBRASKA BY
THIS EVENING. AS THIS SYSTEM MOVES THROUGH, IT WILL PROVIDE THE
POSSIBILITY FOR THUNDERSTORMS...SOME POSSIBLY SEVERE...ACROSS SOUTH
CENTRAL AND PORTIONS OF SOUTHWEST KANSAS THIS AFTERNOON AND EVENING.
THE DEEP SURFACE LOW IN SOUTHEAST COLORADO WILL SLOWLY LIFT
NORTHEAST ACROSS WESTERN KANSAS TODAY AND NOSE ITS WAY INTO
SOUTHERN NEBRASKA BY THIS EVENING. THE DRYLINE CURRENTLY IN
SOUTHWEST KANSAS WILL SLOWLY PUSH EAST ACROSS THE FORECAST AREA
THROUGHOUT THE DAY WHILE RICH GULF MOISTURE...WITH DEWPOINTS AT H85
WELL INTO THE TEENS(C)...CONTINUES TO STREAM NORTH INTO CENTRAL
AND EASTERN KANSAS. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT
WILL BE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF THE DRYLINE AS
IT MARCHES EASTWARD. THE ONLY QUESTION WILL BE THE TIMING OF
CONVECTIVE INITIATION IN ACCORDANCE WITH THE LOCATION OF THE
DRYLINE AND THE STRENGTH OF THE CAP. THE GFS, NAM, AND UKMET ALL
POINT TO A STRONG (+100KT) UPPER LEVEL JET STREAKING NORTHEAST
FROM THE TEXAS PANHANDLE INTO CENTRAL KANSAS BY MID AFTERNOON. NAM
AND GFS MODELS SOUNDINGS INDICATE STRONG VERTICAL WIND AND SPEED
SHEAR PROFILES SO THE POSSIBILITY FOR ISOLATED TORNADOES
ASSOCIATED WITH ANY THUNDERSTORM DEVELOPMENT IS NOT OUT OF THE
QUESTION...AGAIN, MAINLY IN THE EASTERN PORTION OF THE CWA ALONG
AND AHEAD OF THE DRYLINE. PLAN TO BUMP UP POPS A BIT ALONG OUR
EASTERN FRINGE WHICH WILL ALSO FALL IN LINE WITH NEIGHBORING
OFFICES. THE UPPER LEVEL SYSTEM WILL GIVE WAY TO A MORE WESTERLY
FLOW FRIDAY ALLOWING FOR MORE TRANQUIL CONDITIONS.

A WIND ADVISORY WILL ALSO BE NEEDED TODAY FOR EASTERN PORTIONS OF THE
CWA AS A RESULT OF THE STRONG SURFACE LOW IN EXTREME WESTERN
KANSAS. BOTH THE GFS AND THE NAM INDICATE A STRONG LOW LEVEL FLOW
AT H85 WITH WIND SPEEDS OF 40 TO 50KT NOSING THEIR WAY INTO SOUTH
CENTRAL AND EASTERN PORTIONS OF SOUTHWEST KANSAS BY THIS AFTERNOON.
MIXING DOWN OF THESE WINDS TODAY WILL LEAD TO WIND ADVISORY
CRITERIA WITH SPEEDS OF 25 TO 35 MPH AND GUSTS IN EXCESS OF 45
MPH...MAINLY IN THE EASTERN TWO THIRDS OF THE CWA.

AS FOR TEMPERATURES, EXPECT ANOTHER WARM DAY TODAY UNDER THE
INFLUENCE OF A STRONG LOW LEVEL SOUTHERLY FLOW ACROSS MUCH OF
WESTERN KANSAS. TEMPERATURES AT H85 WILL RANGE FROM THE MID 20S(C)
EAST TO NEAR 20C IN THE WEST BEFORE A COLD FRONT BEGINS TO PUSH
THROUGH THE FORECAST AREA LATER THIS AFTERNOON AND EVENING. AS A
RESULT, WARMEST TEMPERATURES WILL BE IN OUR EAST WITH SURFACE
HIGHS REACHING UP INTO THE 90S(F). A SURFACE LOW WILL REDEVELOP IN
EASTERN COLORADO BY FRIDAY ALLOWING FOR A LOW LEVEL SOUTHERLY FLOW
TO QUICKLY RETURN TO WESTERN KANSAS. TEMPERATURES AT H85 WILL
RANGE FROM THE MID 20S(C) NORTHEAST TO THE UPPER 20S(C) IN THE
EXTREME SOUTHWEST PORTION OF THE CWA. PLAN ONLY SLIGHT ADJUSTMENTS
TO TEMPERATURES.

DAYS 3-7...

STORMY PATTERN TO CONTINUE ACROSS THE HIGH PLAINS THROUGH EARLY
WEEK.

MODELS AGREE WITH RIDGE OF HIGH PRESSURE SITUATED OVER THE
SOUTHEASTERN CONUS WITH POSITIVELY TILTED TROUGH MOVING INTO THE
PACIFIC NORTHWEST TO START THIS PERIOD. AT THE SURFACE, AN AREA OF
LOW PRESSURE WILL DEEPEN OVER SOUTHEAST COLORADO BY SATURDAY
EVENING. MOISTURE WILL BE ON THE RETURN ACROSS EASTERN KS. GIVEN
QUESTIONS WITH HOW QUICKLY AND FAR WEST THE MOISTURE WILL MAKE IT BY
EVENING, WILL LEAVE STORM CHANCES OUT FOR NOW. BY SUNDAY, FRONT WILL
BE ACROSS THE FA AS LOW PRESSURE OVER SOUTHEASTERN CO INTENSIFIES
ONCE AGAIN. PLENTY OF MOISTURE WILL BE IN PLACE ACROSS MUCH OF THE
FA. AS S/WV TROUGHS MOVE THROUGH THE SOUTHWEST FLOW ACROSS WESTERN
KS, THUNDERSTORMS WILL BE POSSIBLE. ON MONDAY, DIFFERENCES EXIST IN
FRONTAL PLACEMENT ACROSS THE FA. GFS PLACES FRONT FAR ENOUGH NORTH
OF FA THAT BULK OF THUNDERSTORM ACTIVITY WOULD BE NORTH INTO NE.
ECMWF HAS FRONT FURTHER SOUTH WITH THE ACTIVE WEATHER ACROSS
SOUTHERN KS. WITH MOISTURE IN PLACE AND UPPER SYSTEM IN PLACE, WILL
KEEP MENTION OF POPS IN FORECAST TO ACCOUNT FOR UNCERTAINTY.

TEMPERATURES WILL CONTINUE TO BE NEAR TO ABOVE NORMAL THROUGH THE
START OF THE PERIOD. H85 TEMPERATURES IN THE 30C RANGE WEST AND MID
20C EAST WILL HOLD STEADY UNTIL EARLY NEXT WEEK. ONCE UPPER TROUGH
AND ASSOCIATED COLD FRONT SLIDE ACROSS THE AREA, TEMPERATURES WILL
DIP INTO THE TEENS AND 20S AT H85, BUT ONLY BRIEFLY. SOUTHERLY FLOW
WILL QUICKLY TAKE HOLD BY MID NEXT WEEK ALLOWING TEMPERATURES TO
REBOUND BACK INTO THE 20C TO 30C RANGE.

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED OVER THE TAF PERIOD. THERE IS CONCERN
WITH THE WINDS. GUSTY WINDS TO 45KTS WILL BE POSSIBLE DURING THE
DAY. AS WINDS SHIFT, GUSTY CONDITIONS WILL CONTINUE THROUGH THE
EARLY OVERNIGHT HOURS. AT HAYS, THERE IS A POTENTIAL FOR
THUNDERSTORMS THIS AFTERNOON AND EVENING. UNCERTAINTY IS FAIRLY HIGH
REGARDING HOW FAR AND FAST THE DRYLINE WILL MOVE EAST. PRESENT
INDICATIONS ARE THAT DRYLINE WILL BE EAST OF HAYS BY EARLY
AFTERNOON. HAVE LEFT OUT THUNDERSTORM MENTION AT THE SITE FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  90  59  86  64 /  30  30   0   0
GCK  85  52  87  59 /  20  20   0   0
EHA  82  52  88  60 /  20  20   0   0
LBL  87  57  88  62 /  20  20   0   0
HYS  88  57  85  63 /  30  30   0   0
P28  95  60  88  69 /  50  60  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR KSZ030-031-045-046-064>066-076>081-086>090.

&&

FN32/30/30
Hazardous weather outlook, Jun 5, 3:02 AM CST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
402 AM CDT THU JUN 5 2008

KSZ030-031-043>046-061>066-074>081-084>090-061000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
402 AM CDT THU JUN 5 2008 /302 AM MDT THU JUN 5 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING. SOME OF THESE STORMS MAY BE SEVERE. EXPECT ANY
THUNDERSTORM DEVELOPMENT TO BE MAINLY ALONG AND EAST OF A LINE
FROM WAKEENEY TO DODGE CITY. THE MAIN THREAT FROM THESE STORMS
WILL BE LARGE HAIL AND STRONG WINDS. HOWEVER...A FEW ISOLATED
TORNADOES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...AGAIN MAINLY ALONG AND EAST OF A LINE FROM WAKEENEY TO
DODGE CITY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

The radar

The Dodge City radar (KDDC), 69 km away, was scanning. The volume nearest the first event began at 17:21 UTC.

Open the radar archive at this moment

Event by event

25 hail, 12 thunderstorm wind, 3 tornado. Local standard time, as filed.

Hail, Edwards

When
June 5, 11:20 AM CST
Where
Edwards County, 2.29 mi ESE of Lewis
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
37.920, -99.210

Thunderstorm Wind, Edwards

When
June 5, 11:30 AM CST
Where
Edwards County, 4.84 mi N of Belpre
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.020, -99.100

Hail, Pawnee

When
June 5, 11:45 AM CST
Where
Pawnee County, 0.69 mi N of Ray
Measured
1.75 in hail
Reported by
Public
Coordinates
38.180, -98.970

Hail, Stanton

When
June 5, 11:45 AM CST
Where
Stanton County, 4.18 mi S of Saunders
Measured
1 in hail
Reported by
Public
Coordinates
37.420, -102.020

Hail, Stanton

When
June 5, 11:45 AM CST
Where
Stanton County, 6.43 mi SSE of Saunders
Measured
1 in hail
Reported by
Public
Coordinates
37.400, -101.970

Hail, Edwards

When
June 5, 12:05 PM CST
Where
Edwards County, 1.76 mi NE of Fellsburg
Measured
0.88 in hail
Reported by
Public
Coordinates
37.840, -99.160

Hail, Kiowa

When
June 5, 12:30 PM CST
Where
Kiowa County, 0.88 mi NW of Brenham
Measured
1.75 in hail
Reported by
Public
Coordinates
37.630, -99.210

Hail, Stafford

When
June 5, 12:30 PM CST
Where
Stafford County, 4.87 mi S of Radium
Measured
1.25 in hail
Reported by
Public
Coordinates
38.100, -98.890

Hail, Stafford

When
June 5, 12:32 PM CST
Where
Stafford County, 7.1 mi SSW of Radium
Measured
3 in hail
Reported by
Public
Coordinates
38.070, -98.930

Thunderstorm Wind, Edwards

When
June 5, 12:45 PM CST
Where
Edwards County, 3.06 mi ESE of Trousdale
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.800, -99.030

Hail, Kearny

When
June 5, 12:45 PM CST
Where
Kearny County, 10.9 mi W of Lakin
Measured
0.75 in hail
Reported by
Public
Coordinates
37.950, -101.450

Hail, Stafford

When
June 5, 12:47 PM CST
Where
Stafford County, 2.17 mi W of Seward
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
38.170, -98.840

Hail, Kearny

When
June 5, 1:05 PM CST
Where
Kearny County, 12.54 mi N of Lake Mc Kinney
Measured
0.75 in hail
Reported by
Public
Coordinates
38.160, -101.230

Hail, Kearny

When
June 5, 1:15 PM CST
Where
Kearny County, 9.86 mi NW of Lakin White Arpt
Measured
0.88 in hail
Reported by
Public
Coordinates
38.050, -101.400

Thunderstorm Wind, Kearny

When
June 5, 1:15 PM CST
Where
Kearny County, 9.86 mi NW of Lakin White Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.050, -101.400

Hail, Stafford

When
June 5, 1:15 PM CST
Where
Stafford County, Macksville Smith Arp
Measured
0.88 in hail
Reported by
Public
Coordinates
37.970, -98.980

Hail, Scott

When
June 5, 1:30 PM CST
Where
Scott County, 4.18 mi S of Shallow Water
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.320, -100.910

Hail, Scott

When
June 5, 1:45 PM CST
Where
Scott County, 0.54 mi W of Scott City
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.480, -100.910

Thunderstorm Wind, Stafford

When
June 5, 1:55 PM CST
Where
Stafford County, 3 mi NE of Seward
Measured
61 kt (70 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
38.200, -98.760

Two power poles were blown down and there were numerous tree branches broken.

Hail, Pratt

When
June 5, 1:57 PM CST
Where
Pratt County, 0.88 mi NW of Preston
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
37.760, -98.560

This was actually a storm chaser report but relayed by the TV station.

Tornado, Pratt

When
June 5, 1:59 PM CST to 2:00 PM CST
Where
Pratt County, 4.27 mi NNE of Preston to 5.44 mi NNE of Preston
Rating
EF1
Path length
1.1 mi
Path width
100 yd
Property damage
$65,000
Reported by
Emergency Manager
Coordinates
37.806, -98.518

This relatively brief tornado was moving at about 60 mph and turned a pivot irrigation sprinkler over.

Hail, Pratt

When
June 5, 2:00 PM CST
Where
Pratt County, 3.28 mi W of Preston
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.750, -98.610

Thunderstorm Wind, Pratt

When
June 5, 2:00 PM CST
Where
Pratt County, 0.55 mi E of Pratt Muni Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.700, -98.740

Thunderstorm Wind, Pratt

When
June 5, 2:00 PM CST
Where
Pratt County, 3.28 mi W of Preston
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.750, -98.610

Thunderstorm Wind, Barber

When
June 5, 2:25 PM CST
Where
Barber County, 1.78 mi WSW of Isabel
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
37.460, -98.580

A pole shed was damaged by the high wind.

Thunderstorm Wind, Barber

When
June 5, 2:30 PM CST
Where
Barber County, 2.15 mi SW of Isabel
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
37.450, -98.580

A hog shed was blown over by the high wind.

Hail, Trego

When
June 5, 2:36 PM CST
Where
Trego County, 3.81 mi SSE of Collyer
Measured
1 in hail
Reported by
Public
Coordinates
38.980, -100.090

Hail, Trego

When
June 5, 2:37 PM CST
Where
Trego County, 0.69 mi N of Collyer
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
39.040, -100.120

Windows were broken by the large hail.

Thunderstorm Wind, Trego

When
June 5, 2:37 PM CST
Where
Trego County, 0.69 mi N of Collyer
Measured
74 kt (85 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.040, -100.120

Vinyl siding was ripped off the home. All windows on the west side of the house were broken by the high wind.

Tornado, Trego

When
June 5, 2:39 PM CST to 2:40 PM CST
Where
Trego County, 1.5 mi WNW of Voda to 1.22 mi NNW of Voda
Rating
EF0
Path length
1.04 mi
Path width
75 yd
Reported by
Law Enforcement
Coordinates
39.056, -100.047

This tornado was moving at 60 mph but did not encounter anything to damage.

Tornado, Trego

When
June 5, 2:40 PM CST to 2:42 PM CST
Where
Trego County, 1.32 mi S of Voda to 1.17 mi E of Voda
Rating
EF0
Path length
1.7 mi
Path width
75 yd
Reported by
Law Enforcement
Coordinates
39.031, -100.020

This tornado was moving at 60 mph and was occurring in the general vicinity as that of a second tornado. The first tornado was dissipating as this one was forming.

Thunderstorm Wind, Trego

When
June 5, 2:45 PM CST
Where
Trego County, 4.15 mi N of Wakeeney
Measured
65 kt (75 mph) estimated gust
Reported by
Law Enforcement
Coordinates
39.080, -99.880

Several power poles were blown down. Elephants with a circus were spooked by the thunderstorm and got loose and were running rampant in Wakeeney.

Thunderstorm Wind, Pratt

When
June 5, 3:00 PM CST
Where
Pratt County, 1.1 mi W of Sawyer
Measured
70 kt (81 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.500, -98.700

Thunderstorm Wind, Pratt

When
June 5, 3:40 PM CST
Where
Pratt County, 5.28 mi NE of Preston
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
37.810, -98.490

Two to three inch diameter tree limbs were blown down.

Hail, Finney

When
June 5, 6:00 PM CST
Where
Finney County, 3.52 mi NW of Tennis
Measured
0.88 in hail
Reported by
Public
Coordinates
38.210, -100.960

Hail, Finney

When
June 5, 6:07 PM CST
Where
Finney County, 6.42 mi SSE of Tennis
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.090, -100.860

Hail, Finney

When
June 5, 6:15 PM CST
Where
Finney County, 5.27 mi SE of Tennis
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
38.110, -100.860

Hail, Lane

When
June 5, 6:35 PM CST
Where
Lane County, 2.76 mi S of Dighton
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
38.440, -100.470

Hail, Lane

When
June 5, 6:36 PM CST
Where
Lane County, 3.04 mi WSW of Dighton Arpt
Measured
1 in hail
Reported by
Public
Coordinates
38.460, -100.530

Hail, Lane

When
June 5, 6:45 PM CST
Where
Lane County, 2.16 mi E of Dighton
Measured
1 in hail
Reported by
Public
Coordinates
38.480, -100.430

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2008Every state in 2008This day in weather historyThe tornado archive for Kansas, 2008Warnings in Kansas, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 119123, 119144, 119140, 119166, 119167, 119124, 119136, 119161, 119143, 119125, 119130, 119162, 119131, 119132, 119134, 119163, 119159, 119158, 119165, 119148, 119188, 119145, 119149, 119157, 119120, 119122, 119170, 119169, 119181, 119191, 119196, 119178, 119154, 119152, 119129, 119127, 119128, 119138, 119137, 119139.